# SDR JJBA20240502001

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 45,859 hours, 28,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergenc Y Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL EMERGENCY LIGHT ON FWD LOWER FAIRING INOPERATIVE. REMOVED AND REPLACED RH EXTERNAL EMERGENCY LIGHT BULB. ISSUE REMAINS. RMOVED AND REPLACED RH EXTERNAL LIGHT ASSEMBLY. OPS CHECK SAT.
